# SDR 08FDEA04488

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 75,049 hours, 30,660 cycles
- Engine: Ge CF66D
- Engine time: 2,667 hours, 1,259 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Lead
- Part number: 8TK34ABF2
- Part serial: DT61298
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHEN DESCENDING OUT OF FL240 FOR LANDING, GOT "ENG 3 EGT HI" AND ENG 3 EXCEEDANCE ALERTS EGT 3 INDICATION.  SEQUENCED BETWEEN HIGH INDICATIONS (1053) AND AMBER "X", NO SECONDARY INDICATIONS.  SHUT DOWN ENGINE IAW QRH, EGT WAS HIGH APPROX 30 SEC ON LANDING CRASH CREW REPORTED NO HIGH TEMPS, NO FLUIDS LEAKING.  NO DEFECTS FOUND IN INTAKE/EXHAUST AREA.  AIU-3 FAULT REVIEW HAS IN AIR FAULT 314174 ENG 3 EGT OUT OF RANGE,PROBABLE CAUSE ENG 3 EGT SENSOR,THIS SHOWS AS A INTERMITTENT FAULT.  REMOVED AND REPLACED FWD THERMOCOUPLE LEAD IAW MM 77-21-02-2. ALL INDICATIONS NORMAL.  RESET EXCEDENCE ON ENGINE DISPLAY. OK FOR SERVICE.
